Second Asia SKA Initiative On Neutron Star (ASIONS) meeting

Tuesday 29 January 2019

Session 2: 1st talk (45 min) (13:30-14:15)

Session 2: 2nd talk (45 min) (14:15-15:00)

Session 2: 3rd talk (30 min) (15:30-16:00)

Session 2: 4th talk (30 min) (16:00-16:30)

Session 2: 5th talk (30 min) (16:30-17:00)